# SDR 2011FA0000591

- Difficulty date: September 14, 2011
- Submitted: September 14, 2011
- Operation: General aviation
- Aircraft: N9870E
- Make and model: Cessna 182R
- Aircraft serial: 18268457
- Engine: Cont IO470*
- Engine time: 624 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TISN703ACA
- Part serial: 5753603
- Condition: Separated
- Location: Nr 6 Cylinder
- Part time: 624 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CYLINDER HEAD SEPARATION.
